# SDR DL76L091931

- Difficulty date: December 3, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 55,183 hours, 8,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E PATH SEAT LIGHT AT 21AB INOP.  FOUND CONNECTOR DAMAGED.  REPAIRED CONNECTOR.
